| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
| Date of Event |
09/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to halos which they claim significantly interfere with patient's daily activities.There was no incision enlargement, vitrectomy or sutures done.The replacement lens is a non johnson and johnson iol.Patient fine post-explant.No other information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: nov.3, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the complaint lens was received cut in half and with a haptic detached.One half of the lens was further cut (but not cut in half).The lens was cleaned and, no issues that could contribute to or cause the complaint issue could be identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue "halo vision" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.